# SDR AWXA200301280

- Difficulty date: October 3, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK CORROSION WAS FOUND ON SEAT TRACK BS 887 TO BS 947, LBL 45.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS;  REMOVED DAMAGED SECTION OF SEAT TRACK BS 887 TO BS 947, LBL 45; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK, 2 EACH SPLICES AND RADIUS FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-52, FIG. 204.
